# SDR AALA20150219010

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 45,378 hours, 7,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T511426
- Condition: Corroded
- Location: Fuselage
- Part time: 45,378 hours, 7,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN STATION 345 RBL 48 FLOOR SUPPORT CORRODED.  REPAIRED FLOOR SUPPORT IAW SRM 53-00-51-2R-1 REPAIR 1 CAT A PERMANENT REPAIR.
